Alert archive / New Mexico / Flash Flood Watches in 2021
Flash Flood Watch 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at Jul 11, 2021, 1:12 PM MDT for 19 counties in New Mexico. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2021, 1:12 PM MDT (19:12 UTC)
- Expired
- Jul 12, 2021, 12:00 AM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
Counties Bernalillo County, NM, Catron County, NM, Chaves County, NM, Cibola County, NM, Colfax County, NM, De Baca County, NM, Guadalupe County, NM, Lincoln County, NM, Los Alamos County, NM, McKinley County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 66 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1032 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1687 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
890 WGUS65 KABQ 111912 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 112 PM MDT Sun Jul 11 2021 NMZ207-208-211-212-214-215-218>226-229-233-237>241-120600- /O.NEW.KABQ.FF.A.0006.210711T1912Z-210712T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Highlands-Southwest Mountains-Jemez Mountains- Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Santa Fe Metro Area-Middle Rio Grande Valley/Albuquerque Metro Area-Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands-Upper Tularosa Valley-South Central Mountains-Northeast Highlands- Guadalupe County-De Baca County-Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-San Agustin Plains and Adjacent Lowlands- 112 PM MDT Sun Jul 11 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... The National Weather Service in Albuquerque has issued a * Flash Flood Watch for portions of central, east central, north central, northeast, southeast, and west central New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, Estancia Valley, Lower Rio Grande Valley, Middle Rio Grande Valley/Albuquerque Metro Area, San Agustin Plains and Adjacent Lowlands, Sandia/Manzano Mountains Including Edgewood, South Central Highlands, South Central Mountains and Upper Tularosa Valley. In east central New Mexico, De Baca County and Guadalupe County. In north central New Mexico, East Slopes Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass, Jemez Mountains, Santa Fe Metro Area and Southern Sangre de Cristo Mountains. In northeast New Mexico, Northeast Highlands. In southeast New Mexico, Chaves County Plains and Southwest Chaves County. In west central New Mexico, Southwest Mountains and West Central Highlands. * Until Midnight MDT tonight. * Abundant moisture and instability with slow moving thunderstorms will elevate the threat for flash flooding across parts of the region through this evening. Torrential rainfall is expected from the strongest thunderstorms with in excess of 2 inches possible. The greatest threat for flash flooding will be over wildfire burn scars and areas with recent heavy rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Guyer
1 follow-up statement
326 WGUS65 KABQ 120550 FFAABQ Flood Watch National Weather Service Albuquerque NM 1150 PM MDT Sun Jul 11 2021 NMZ207-208-211-212-214-215-218>226-229-233-237>241-120700- /O.EXP.KABQ.FF.A.0006.000000T0000Z-210712T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ West Central Highlands-Southwest Mountains-Jemez Mountains- Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Santa Fe Metro Area-Middle Rio Grande Valley/Albuquerque Metro Area-Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands-Upper Tularosa Valley-South Central Mountains-Northeast Highlands- Guadalupe County-De Baca County-Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-San Agustin Plains and Adjacent Lowlands- 1150 PM MDT Sun Jul 11 2021 ...FLASH FLOOD WATCH WILL EXPIRE AT MIDNIGHT MDT TONIGHT... The Flash Flood Watch for portions of central, east central, north central, northeast, southeast, and west central New Mexico, including the following areas, in central New Mexico, Central Highlands, Eastern Lincoln County, Estancia Valley, Lower Rio Grande Valley, Middle Rio Grande Valley/Albuquerque Metro Area, San Agustin Plains and Adjacent Lowlands, Sandia/Manzano Mountains Including Edgewood, South Central Highlands, South Central Mountains and Upper Tularosa Valley. In east central New Mexico, De Baca County and Guadalupe County. In north central New Mexico, East Slopes Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass, Jemez Mountains, Santa Fe Metro Area and Southern Sangre de Cristo Mountains. In northeast New Mexico, Northeast Highlands. In southeast New Mexico, Chaves County Plains and Southwest Chaves County. In west central New Mexico, Southwest Mountains and West Central Highlands. will expire at Midnight MDT tonight. The Flash Flood Watch will expire at midnight. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. $$ Shoemake
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 11, 11:54 AM MDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 11, 11:54 AM MDT, 1 hour 18 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1154 AM MDT Sun Jul 11 2021 .AVIATION... 18Z TAF CYCLE Abundant moisture and instability over the region today will lead to TSRA w/ heavy rainfall, hail, strong winds, and frequent lightning strikes. Favored locations will stretch from the central mt chain into the east central and southeast plains where a few severe storms are possible. Direct hits will be capable of MVFR cigs/vsbys in heavy rain. Storm motions will be slow toward the south and southeast. SHRA will linger thru 06Z across southern and eastern NM followed by some patchy low cigs over the eastern plains thru 16Z. Guyer && .PREV DISCUSSION...316 AM MDT Sun Jul 11 2021... .SYNOPSIS... Daily rounds of shower and thunderstorm activity are expected through the next week. Each day, heavy rainfall will be possible, and flash flooding will be a concern over burn scars and any other areas that receive repeated rounds of precipitation. Storm coverage should be greatest today and again on Wednesday. Additionally, storms today will be capable of large hail and damaging wind gusts. Northwest New Mexico will largely miss out on precipitation today, but will have another round of record or near record heat. Elsewhere, temperatures will trend downward today, with below normal temperatures expected across the east. Temperatures will be within a few degrees of normal the rest of the week. && .DISCUSSION... SHORT TERM...(TODAY THROUGH MONDAY)... The moisture fueled weather pattern has arrived and will continue through this week and probably beyond! The upper high pressure center at 500mb has shifted west to near Las Vegas, NV and is now at 597dam. Today could be a real challenge with heavy rain and flash flooding a concern. But that's not all. Severe weather including damaging winds and large hail, is going to occur. It's just a matter of when and where. Severe storms look to be most favored in the central and southwestern areas, but they could occur just about anywhere aside from the far northwest where it will remain dry and hot. Strong storms will be scattered about the area as well. Highs will be lower everywhere, but still near to above normal in the west. Farmington set an all time record high Saturday of 106 degrees, while today the high will 'only' be 102. We have issued a heat advisory for the Northwest Plateau. Showers and thunderstorms will continue well into tonight, with potential severe thunderstorms or flash flooding continuing. Monday may see a slight decrease in storm coverage as the western ridge of high pressure tries to move east back toward NM. Highs will be cooler in the east and warmer in the west. LONG TERM...(MONDAY NIGHT THROUGH SATURDAY)... Any showers and thunderstorms that develop Monday will continue to shift southwestward Monday night over southwest and south central areas. Since these are the same areas expected to be impacted today, the threat for flash flooding will increase, especially over and downstream of burn scars. This activity will taper off late Monday night or early Tuesday morning. The upper high will be centered over SoCal on Tuesday. The NAM shows considerable mid level dry air moving in from the northeast Tuesday morning, resulting in a late start to the convection Tuesday afternoon. Other models continue to be more aggressive. With PWATs remaining near to above normal, Tuesday continues to looks like an active day for central and western NM. Even areas like Farmington may finally get their chance for decent rainfall. The high looks to weaken and elongate on Wednesday while a disturbance crosses Colorado and northern New Mexico. The added lift from this disturbance will likely result in another very active day with widespread heavy rainfall. At this time, areas north of I-40 look to be favored. A trough looks to move over the west coast on Thursday, squashing the high further. The high looks to build back in across the Desert Southwest on Friday and by Saturday morning, should be centered back over the Four Corners. A typical crop of showers and thunderstorms are expected each day. CHJ/34 && .FIRE WEATHER... The moist airmass over NM now will generate shower and thunderstorm activity this afternoon into tonight. This will elevate the risk for flash flooding over burn scars thru much of this week. The very hot temperatures recently will trend cooler as well with readings near to slightly below normal. Steering flow will remain slow toward the south thru Monday before becoming more erratic later this week. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for the following zones... NMZ201. &&
Hazardous weather outlook, Jul 11, 3:14 AM MDT, 9 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 314 AM MDT Sun Jul 11 2021 NMZ201>241-121100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 314 AM MDT Sun Jul 11 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong to severe storms are possible this morning across east central and southeast New Mexico. Large hail and damaging winds will be possible with these storms. This afternoon, numerous showers and thunderstorms are expected to develop across the high terrain before shifting over the lower elevations of central New Mexico by early evening. Damaging wind gusts, large hail and heavy rainfall can be expected with the strongest storms. Flash flooding will also be a concern given slow storm movement. Areas over and downstream of burn scars will be the most susceptible to flooding. While northwest New Mexico largely misses out on precipitation today, the heat will continue. It is expected that this will be the 4th consecutive day Farmington exceeds 100 degrees. If working outdoors, take frequent breaks and hydrate to avoid heat exhaustion. .DAYS TWO THROUGH SEVEN...Monday through Saturday Daily rounds of thunderstorm activity will persist through the week. The potential for heavy rainfall and flash flooding will also continue, especially over and downstream of recent burn scars. Wednesday looks to be particularly active, especially north of I-40. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather, flooding impacts, and rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Special weather statement, Jul 11, 1:08 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
108 PM MDT Sun Jul 11 2021
NMZ236-238-111930-
Chaves County Plains-Roosevelt County-
108 PM MDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROOSEVELT AND
NORTHEASTERN CHAVES COUNTIES UNTIL 130 PM MDT...
At 108 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Elkins, or 34 miles east of Roswell, moving south
at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Elkins.
This includes Highway 380 between Mile Markers 168 and 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
southeastern and east central New Mexico.
LAT...LON 3357 10372 3340 10372 3339 10376 3313 10377
3312 10432 3379 10427 3381 10370 3357 10365
TIME...MOT...LOC 1908Z 006DEG 13KT 3350 10395
12The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 32 min |
| Jul 10, 6:35 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Jul 10, 6:38 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jul 10, 6:42 PM MDT | Special Weather Statement | ABQ | Catron | 33 min |
| Jul 10, 6:44 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Jul 10, 7:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 10, 7:07 PM MDT | Special Weather Statement | ABQ | Valencia | 38 min |
| Jul 10, 7:19 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 41 min |
| Jul 10, 7:38 PM MDT | Special Weather Statement | ABQ | Valencia | 37 min |
| Jul 10, 7:56 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 64 min |
| Jul 10, 8:01 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jul 10, 8:03 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Jul 10, 8:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 56 min |
| Jul 10, 8:09 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jul 10, 8:12 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 3 hr |
| Jul 10, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jul 10, 8:24 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 10, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 23 min |
| Jul 10, 8:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| Jul 10, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 22 min |
| Jul 10, 9:01 PM MDT | Special Weather Statement | ABQ | Socorro | 44 min |
| Jul 10, 9:09 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 46 min |
| Jul 11, 12:05 AM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jul 11, 12:11 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 41 min |
| Jul 11, 12:39 AM MDT | Areal Flood Advisory | ABQ | De Baca | 3 hr |
| Jul 11, 2:13 AM MDT | Heat Advisory | ABQ | McKinley, San Juan | 18 hr |
| Jul 11, 9:53 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 10:20 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 40 min |
| Jul 11, 11:23 AM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jul 11, 11:56 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jul 11, 12:38 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 1:08 PM MDT | Special Weather Statement | ABQ | Chaves | 22 min |
| Jul 11, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 45 min |
| Jul 11, 1:50 PM MDT | Special Weather Statement | ABQ | Taos | 25 min |
| Jul 11, 1:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 2:13 PM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| Jul 11, 2:14 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Jul 11, 2:23 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 2:24 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Jul 11, 2:29 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 11, 2:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 11, 2:39 PM MDT | Flash Flood Warning | ABQ | Mora, Taos | 3 hr |
| Jul 11, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 2:45 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Jul 11, 2:47 PM MDT | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Jul 11, 2:48 PM MDT | Special Weather Statement | ABQ | Taos | 27 min |
| Jul 11, 2:50 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Jul 11, 3:03 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 57 min |
| Jul 11, 3:05 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, Taos | 42 min |
| Jul 11, 3:10 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 3:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jul 11, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 38 min |
| Jul 11, 3:24 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jul 11, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Jul 11, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 41 min |
| Jul 11, 3:35 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 40 min |
| Jul 11, 3:44 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 3:45 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 11, 3:48 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 3 hr |
| Jul 11, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 32 min |
| Jul 11, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Jul 11, 4:15 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| Jul 11, 4:29 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| Jul 11, 4:34 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 11, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 63 min |
| Jul 11, 4:45 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Jul 11, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 40 min |
| Jul 11, 4:51 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jul 11, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 51 min |
| Jul 11, 4:56 PM MDT | Special Weather Statement | ABQ | 34 min | |
| Jul 11, 5:01 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 25 min |
| Jul 11, 5:17 PM MDT | Special Weather Statement | ABQ | Taos | 28 min |
| Jul 11, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Jul 11, 5:24 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| Jul 11, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 38 min |
| Jul 11, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 57 min |
| Jul 11, 5:57 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
Nearby
Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.